# SDR 20000718SH005

- Difficulty date: July 6, 2000
- Submitted: July 18, 2000
- Operation: General aviation
- Aircraft: N206DB
- Make and model: Bell 206L-3
- Aircraft serial: 52127
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Nut
- Part number: 206040047001
- Condition: Overtorqued
- Location: Input Adapter
- Part time: 608 hours
- Component: Transmission
- Component part number: 206040004115
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANIC REPORTED THE M/R TRANSMISSION INPUT SHAFT ADAPTER RETAIING NUT SEEMED TO BE OVERTORQUED ON INSTALL OR PREVIOUS MAINTENANCE.  ESTIMATED TORQUE WAS AT LEAST TWICE THE BHT M.M. SPEC FOR THAT PART.  ADAPTER AND NUT MAGNAFLUXED FOR DEFECTS, NONE FOUND.  SUBMITTER RECOMMENDED SAME ACTION IF OTHER OPERATORS ENCOUNTED THIS PROBLEM.  (X)
